# SDR SWAA2013062817686

- Difficulty date: June 27, 2013
- Submitted: June 28, 2013
- Operation: Air carrier
- Aircraft: N949AT
- Make and model: Boeing 717-200
- Aircraft serial: 55003
- Aircraft time: 39,840 hours, 27,260 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Latch
- Part number: 3952273502
- Condition: Loose
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EVAC SLIDE LATCH LOOSE.  SECURED LATCH IAW M/M.
